# SDR GLBA200924042

- Difficulty date: April 24, 2009
- Submitted: April 26, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,763 hours, 39,547 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Part number: 1293640919
- Part serial: 69E1196
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED THAT UPON TAKEOFF POWER UP ABOVE 2500 LBS. FOR TAKEOFF THE AFX DISABLE LIGHT ILLUMINATED AND THE NR 2 ENGINE STARTED TO TRANSITION IN AND OUT OF FEATHER. MAINTENANCE REMOVED AND REPLACED THE A123 PRINTED CIRCUIT BOARD PER GMM 9.2.0 & OPERATIONALLY CHECKED GOOD IAW MM 61-22-01.
